Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 113, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 20, 2016, 3:03 PM CDT for Pierce County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2016, 3:03 PM CDT (20:03 UTC)
- Expired
- Jun 20, 2016, 3:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pierce County, NE
The radar
The Omaha radar (KOAX), 136 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:05 PM CDT | HAIL 1 | 1 Sw Pierce, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted.
418
WUUS53 KOAX 202003
SVROAX
NEC139-202030-
/O.NEW.KOAX.SV.W.0113.160620T2003Z-160620T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
303 PM CDT MON JUN 20 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PIERCE COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 330 PM CDT
* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERCE...OR
14 MILES NORTHWEST OF NORFOLK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PIERCE...HADAR AND WILLOW CREEK STATE RECREATION AREA.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 161 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4231 9762 4220 9737 4209 9737 4209 9746
4211 9776
TIME...MOT...LOC 2003Z 296DEG 26KT 4220 9758
HAIL...1.00IN
WIND...60MPH
$$
DEWALD4 follow-up statements
317
WWUS53 KOAX 202009
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 PM CDT MON JUN 20 2016
NEC139-202030-
/O.CON.KOAX.SV.W.0113.000000T0000Z-160620T2030Z/
PIERCE NE-
309 PM CDT MON JUN 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN PIERCE COUNTY...
AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERCE...OR 10
MILES NORTHWEST OF NORFOLK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PIERCE...HADAR AND WILLOW CREEK STATE RECREATION AREA.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 161 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4228 9757 4220 9737 4209 9737 4209 9746
4211 9769
TIME...MOT...LOC 2009Z 298DEG 27KT 4217 9752
HAIL...1.00IN
WIND...60MPH
$$
DEWALD254
WWUS53 KOAX 202016
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 PM CDT MON JUN 20 2016
NEC139-202030-
/O.CON.KOAX.SV.W.0113.000000T0000Z-160620T2030Z/
PIERCE NE-
316 PM CDT MON JUN 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN PIERCE COUNTY...
AT 316 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HADAR...OR 7
MILES NORTHWEST OF NORFOLK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PIERCE AND HADAR.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 161 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4226 9752 4220 9737 4209 9737 4209 9746
4210 9760
TIME...MOT...LOC 2016Z 305DEG 25KT 4213 9749
HAIL...1.25IN
WIND...60MPH
$$
DEWALD777
WWUS53 KOAX 202025
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
325 PM CDT MON JUN 20 2016
NEC139-202030-
/O.CON.KOAX.SV.W.0113.000000T0000Z-160620T2030Z/
PIERCE NE-
325 PM CDT MON JUN 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN PIERCE COUNTY...
AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HADAR...OR 4
MILES NORTH OF NORFOLK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HADAR.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 161 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4223 9746 4220 9737 4209 9737 4209 9746
4210 9754
TIME...MOT...LOC 2024Z 296DEG 26KT 4210 9741
HAIL...1.25IN
WIND...60MPH
$$
DEWALD387
WWUS53 KOAX 202030
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
330 PM CDT MON JUN 20 2016
NEC139-202039-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-160620T2030Z/
PIERCE NE-
330 PM CDT MON JUN 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIERCE COUNTY
WILL EXPIRE AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4223 9746 4220 9737 4209 9737 4209 9746
4210 9754
TIME...MOT...LOC 2028Z 296DEG 26KT 4210 9741
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:25 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 20, 12:25 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1225 PM CDT MON JUN 20 2016 .SHORT TERM...(today through Wednesday) Issued at 345 AM CDT Mon Jun 20 2016 The chance and strength of thunderstorms over the next several days are the primary forecast concerns. Mid level heights have begun lowering this morning as potent shortwave progressing through the Northern Plains has suppressed sprawling upper ridge to our south, extending from northwest Mexico through Kansas and Missouri. Heights will continue to fall across eastern Nebraska and southwest Iowa with southwest segment of shortwave diving into the mid Mississippi Valley. Shortwave has ushered cold front into our northern CWA this morning, with wind shift expected close to Interstate 80 by sunrise. Warm mid level temperatures and lack of forcing above boundary have kept convection squashed in our area so far. However short-range hi-res model output is still suggesting isolated showers or storms could fire this morning before front stalls out in northern Kansas/Missouri this afternoon. Mid 60s to near 70 dew points will be common near and just north of the front this afternoon, with surface-based CAPE increasing over 1500 j/kg in southeast Nebraska and southwest Iowa. Bulk shear in the 30 to 40kt range is forecast as well. However mid level lapse rates are relatively low, only approaching 7 C/km for brief time this afternoon along frontal zone. Would expect at least a few storms to fire during the late afternoon in or close to our southern areas, with a slight risk of severe hail/wind. Convection should lose intensity/coverage through sunset. At that time, front will begin working back north overnight as southerly low level jet kicks in and increases isentropic upglide leading to scattered elevated convective potential over much of eastern Nebraska and southwest Iowa. Forecast soundings from NAM/GFS show 1000-1500 j/kg of elevated CAPE and decreasing CINH in central and northern sections of our CWA. Severe threat looks minimal as freezing levels near 15kft limit large hail potential and stable boundary layer suppresses wind gusts. Overnight convection should be waning or lifting northeast Tuesday morning. But more storms are possible in the afternoon as warm front retreats farther north. Tough to say exactly where that front will lie by time of max heating as GFS suggests northeast Nebraska through west central Iowa while NAM is farther south, closer to the Omaha Metro area. Morning convection will play a role in this as well. Wherever the front sets up, pooling of moisture and high instability will reside along it. Turning of winds surface to mid levels and low level helicity will be maximized as well, with Bulk Shear reaching 40 to 50kt. Warm mid level temperatures may limit potential during the afternoon when front is in our CWA, but if storms do fire, all modes of severe are possible as supercell storm structures rule. Then chances diminish from southwest to northeast Tuesday night as warm front lifts well northeast of our area. By Wednesday layer moisture will be decreasing markedly as surface low pressure moves east along South Dakota border and into northern Iowa by the afternoon. Trailing wind shift will bring southwest then northwest winds to the CWA, helping temperatures warm back into the 90s for most spots. .LONG TERM...(Wednesday night through Sunday) Issued at 345 AM CDT Mon Jun 20 2016 Upper pattern will favor zonal flow or weak ridging in the Plains for the end of the work week. Then a strong shortwave is forecast to roll east along the US/Canada border this weekend, bringing slightly cooler temperatures aloft and pushing a cold front into the region. Thus a generally dry period is expected through Friday before an increase comes for the first half of the weekend. One caveat is a weak impulse shown by ECMWF/GFS drifting through the Central Plains Thursday night, and both models kick off a few areas of QPF. Will maintain our small precipitation chances for this potential, then increase chances Friday night into Saturday with shortwave and cold front. Front should be east of our area by Sunday. Temperatures will average the mid 80s to lower 90s Thursday through Sunday. && .AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Tuesday) Issued at 1223 PM CDT Mon Jun 20 2016 Showers are in the vicinity of KOFK at TAF issuance, and could possible see a thunderstorm there for an hour or two. Trajectory of showers/storms could bring them into the KOMA area by 20-24z. Initial showers/storms probably staying north of KLNK. Could see additional convective activity later tonight and tomorrow morning, in the 09-15z period. MVFR clouds at KOMA, but those ceilings should lift to VFR within an hour or two. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Dergan LONG TERM...Dergan AVIATION...DeWald
Hazardous weather outlook, Jun 20, 12:35 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1235 PM CDT MON JUN 20 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-210745- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1235 PM CDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON ACROSS MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT CONTINUES TO SETTLE SOUTHWARD THROUGH THE AREA. STRONG STORMS COULD OCCUR...WITH A MARGINAL RISK OF LARGE HAIL AND DAMAGING WINDS. THE COLD FRONT WILL REMAIN ALONG THE KANSAS AND NEBRASKA BORDER REGION OVERNIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA NORTH OF THIS BOUNDARY...MAINLY AROUND AND AFTER MIDNIGHT. WHILE THESE STORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH SOME HAIL AND GUSTY WINDS WILL BE POSSIBLE...ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE MOST OF THE DAY TUESDAY AS THE FRONTAL BOUNDARY TO OUR SOUTH BEGINS TO LIFT NORTHWARD THROUGH THE AREA. SEVERE STORMS ARE POSSIBLE IN THE AFTERNOON...MAINLY NEAR AND NORTH OF INTERSTATE 80 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY EXPECTED HAZARDS. THE THUNDERSTORMS SHOULD MOVE NORTHEAST OF THE AREA TUESDAY EVENING. ANOTHER CHANCE FOR THUNDERSTORMS ENTERS THE FORECAST THURSDAY NIGHT AND FRIDAY BEFORE ENDING SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jun 20, 1:52 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 152 PM CDT MON JUN 20 2016 NEZ042-043-050-051-201915- COLFAX NE-PLATTE NE-BUTLER NE-SAUNDERS NE- 152 PM CDT MON JUN 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLFAX...NORTHWESTERN SAUNDERS...NORTHERN BUTLER AND SOUTHEASTERN PLATTE COUNTIES UNTIL 215 PM CDT... AT 151 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF THUNDERSTORMS EXTENDING FROM COLUMBUS TO WAHOO...MOVING EAST SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COLUMBUS...SCHUYLER...WAHOO...MEAD...BELLWOOD...WESTON...PRAGUE... ITHACA...OCTAVIA...MALMO...COLON...BRUNO...LINWOOD... RICHLAND AND ABIE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 381 AND 393. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 90 AND 108. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 442 AND 456. LAT...LON 4133 9736 4152 9733 4134 9646 4114 9650 TIME...MOT...LOC 1851Z 287DEG 24KT 4139 9699 DEWALD
Special weather statement, Jun 20, 2:17 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 217 PM CDT MON JUN 20 2016 IAZ055-NEZ034-201945- HARRISON IA-BURT NE- 217 PM CDT MON JUN 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR HARRISON AND SOUTHEASTERN BURT COUNTIES UNTIL 245 PM CDT... AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PISGAH...OR 35 MILES SOUTHWEST OF DENISON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOGAN...MONDAMIN...PERSIA...PISGAH...WOODBINE...DUNLAP...MAGNOLIA... LITTLE SIOUX...SCHABEN PARK AND WILLOW LAKE RECREATION AREA. THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 89 AND 97. LAT...LON 4172 9621 4186 9604 4185 9557 4155 9556 TIME...MOT...LOC 1917Z 287DEG 24KT 4179 9596 DEWALD
Special weather statement, Jun 20, 2:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
220 PM CDT MON JUN 20 2016
NEZ050-051-201945-
BUTLER NE-SAUNDERS NE-
220 PM CDT MON JUN 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAUNDERS AND
NORTHEASTERN BUTLER COUNTIES UNTIL 245 PM CDT...
AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRAGUE...OR 27 MILES EAST OF COLUMBUS...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAVID CITY...WESTON...PRAGUE...OCTAVIA...MALMO...COLON...
BRUNO AND ABIE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 90 AND 97.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 434 AND 452.
LAT...LON 4125 9716 4136 9719 4140 9696 4132 9650
4115 9655
TIME...MOT...LOC 1919Z 287DEG 24KT 4130 9686
DEWALDSpecial weather statement, Jun 20, 2:27 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
227 PM CDT MON JUN 20 2016
NEZ051>053-202000-
DOUGLAS NE-SAUNDERS NE-SARPY NE-
227 PM CDT MON JUN 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...EAST
CENTRAL SAUNDERS AND WESTERN SARPY COUNTIES UNTIL 300 PM CDT...
AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF YUTAN...OR 18 MILES WEST OF OMAHA...MOVING EAST AT
30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...PAPILLION...LA VISTA...RALSTON...GRETNA...
SPRINGFIELD...YUTAN...WATERLOO...ELKHORN...MILLARD...BOYS TOWN...
TWO RIVERS STATE RECREATION AREA...KOA CAMPGROUND AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 432 AND 448.
LAT...LON 4114 9650 4131 9641 4124 9603 4113 9603
4104 9613
TIME...MOT...LOC 1927Z 287DEG 24KT 4118 9635
DEWALDSpecial weather statement, Jun 20, 2:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
242 PM CDT MON JUN 20 2016
NEZ016-017-202015-
ANTELOPE NE-PIERCE NE-
242 PM CDT MON JUN 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ANTELOPE AND PIERCE
COUNTIES UNTIL 315 PM CDT...
AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF PLAINVIEW...OR 25 MILES NORTHWEST OF NORFOLK...MOVING
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIERCE...PLAINVIEW...OSMOND...
FOSTER AND WILLOW CREEK STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 169 AND 177.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 352 AND 367.
LAT...LON 4225 9798 4243 9783 4233 9738 4219 9743
4210 9754
TIME...MOT...LOC 1942Z 287DEG 24KT 4228 9777
DEWALDSpecial weather statement, Jun 20, 3:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 300 PM CDT MON JUN 20 2016 IAZ055-056-202030- SHELBY IA-HARRISON IA- 300 PM CDT MON JUN 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON AND SOUTHERN SHELBY COUNTIES UNTIL 330 PM CDT... AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PERSIA...OR 29 MILES SOUTH OF DENISON...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARLAN...MISSOURI VALLEY...LOGAN...PERSIA...WOODBINE...PANAMA... PORTSMOUTH...MAGNOLIA...WESTPHALIA...TENNANT... HISTORICAL VILLAGE WELCOME CENTER... PRAIRIE ROSE STATE PARK AND NISHNA BEND RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 70 AND 80. INTERSTATE 29 NEAR MILE MARKER 75. LAT...LON 4152 9510 4154 9592 4175 9591 4170 9509 TIME...MOT...LOC 2000Z 287DEG 24KT 4161 9552 DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:52 PM CDT | Special Weather Statement | OAX | Colfax | 23 min |
| Jun 20, 1:52 PM CDT | Special Weather Statement | OAX | Saunders | 23 min |
| Jun 20, 2:20 PM CDT | Special Weather Statement | OAX | Saunders | 25 min |
| Jun 20, 2:27 PM CDT | Special Weather Statement | OAX | Sarpy | 33 min |
| Jun 20, 2:42 PM CDT | Special Weather Statement | OAX | Pierce | 33 min |
| Jun 20, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Stanton | 38 min |
| Jun 20, 3:27 PM CDT | Special Weather Statement | OAX | Cuming | 33 min |
| Jun 20, 3:35 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 25 min |
| Jun 20, 4:01 PM CDT | Special Weather Statement | OAX | Cuming, Stanton | 29 min |
| Jun 20, 4:03 PM CDT | Special Weather Statement | OAX | Dodge | 27 min |
| Jun 20, 4:05 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 25 min |
| Jun 20, 4:07 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge | 23 min |
| Jun 20, 4:28 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge | 47 min |
| Jun 20, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 46 min |
| Jun 20, 5:50 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.